MAUDE Adverse Event Report: ORTHOSPACE LTD. INSPACE US MEDIUM; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB

ORTHOSPACE LTD. INSPACE US MEDIUM; SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB
Catalog Number 0131
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Nervous System Problem (4426)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During last follow up after inspace implantation, the doctor discovered the patient has axillary nerve palsy.The doctor is unsure if this is due to the balloon or another factor.The patient also received a neck injection about 6 weeks after the spacer, which could have done damage, but it¿s unclear.The patient now has pseudo paralysis of the shoulder.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: pseudo paralysis of the shoulder.Probable root cause: application: use of expired product, wrong storage conditions, re-use of single-use device, use of contrast media, wrong patient or device selection, patient not following rehab procedure.The reported failure mode will be monitored for future reoccurrence.

Brand Name
INSPACE US MEDIUM
Common Device Name
SHOULDER SPACER FOR MASSIVE IRREPARABLE ROTATOR CUFF TEAR, RESORBABLE, INFLATAB
Manufacturer (Section D)
ORTHOSPACE LTD.
7 halamish st.
caesarea 30795 79
IS  3079579
Manufacturer (Section G)
ORTHOSPACE LTD.
7 halamish st.
caesarea 30795 79
IS   3079579
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20616130
Report Number3016573902-2024-00010
Device Sequence Number20696359
Product Code QPQ
UDI-Device Identifier17290013396058
UDI-Public17290013396058
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN200039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0131
Device Lot Number141123-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown